Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 27, Issue 5, 1991
Metadata
 

On Blow-up of Solutions for Quasilinear Degenerate Parabolic Equations
Takashi Imai and Kiyoshi Mochizuki
pp. 695–709
Abstract | Full-Text PDF (1276 KB) | Metadata

Monodromy Representations for Generalized Knizhnik-Zamolodchikov Equations and Hecke Algebras
Ivan Cherednik
pp. 711–726
Abstract | Full-Text PDF (2057 KB) | Metadata

Integral Solutions of Trigonometric Knlzhnik-Zamolodchikov Equations and Kac-Moody Algebras
Ivan Cherednik
pp. 727–744
Abstract | Full-Text PDF (2069 KB) | Metadata

An Extension of Deligne-Grothendieck-MacPherson's Theory C* of Chern Classes for Singular Algebraic Varieties
Shoji Yokura
pp. 745–762
Abstract | Full-Text PDF (1977 KB) | Metadata

A Perspective on Modal Sequent Logic
Stephen Blamey and Lloyd Humberstone
pp. 763–782
Abstract | Full-Text PDF (3119 KB) | Metadata

Simple K3 Singularities Which Are Hypersurface Sections of Toric Singularities
Hiroyasu Tsuchihashi
pp. 783–799
Abstract | Full-Text PDF (2102 KB) | Metadata

Elementary Abelian p Subgroups of Lie Groups
Richard Kane and Dietrich Notbohm
pp. 801–811
Abstract | Full-Text PDF (1033 KB) | Metadata

On the Closed Hull of Subsets of Inductive Limits
Gerald Hofmann
pp. 813–826
Abstract | Full-Text PDF (1334 KB) | Metadata

A Characterization of Pettis Sets in Dual Banach Spaces
Minoru Matsuda
pp. 827–836
Abstract | Full-Text PDF (1078 KB) | Metadata